There Is No SW-Complete C.E. Real

Journal of Symbolic Logic 69 (4):1163 - 1170 (2004)
  Copy   BIBTEX

Abstract

We prove that there is no sw-complete c.e. real, negatively answering a question in [6]

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,164

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Scott incomplete Boolean ultrapowers of the real line.Masanao Ozawa - 1995 - Journal of Symbolic Logic 60 (1):160-171.
On dedekind complete o-minimal structures.Anand Pillay & Charles Steinhorn - 1987 - Journal of Symbolic Logic 52 (1):156-164.
The modal logic of continuous functions on the rational numbers.Philip Kremer - 2010 - Archive for Mathematical Logic 49 (4):519-527.
Lacan and the concept of the 'real'.Tom Eyers - 2012 - New York: Palgrave-Macmillan.
Wittgenstein and the Real Numbers.Daesuk Han - 2010 - History and Philosophy of Logic 31 (3):219-245.
A complete theory of natural, rational, and real numbers.John R. Myhill - 1950 - Journal of Symbolic Logic 15 (3):185-196.
T-convexity and Tame extensions.LouDen Dries & Adam H. Lewenberg - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
Noetherian varieties in definably complete structures.Tamara Servi - 2008 - Logic and Analysis 1 (3-4):187-204.
Reality: a very short introduction.Jan Westerhoff - 2011 - Oxford: Oxford University Press.
Zizek: a critical introduction.Sarah Kay - 2003 - Malden, MA: Distributed in the USA by Blackwell.

Analytics

Added to PP
2010-08-24

Downloads
22 (#662,974)

6 months
4 (#657,928)

Historical graph of downloads
How can I increase my downloads?

Author Profiles

Citations of this work

Calibrating randomness.Rod Downey, Denis R. Hirschfeldt, André Nies & Sebastiaan A. Terwijn - 2006 - Bulletin of Symbolic Logic 12 (3):411-491.
A C.E. Real That Cannot Be SW-Computed by Any Ω Number.George Barmpalias & Andrew E. M. Lewis - 2006 - Notre Dame Journal of Formal Logic 47 (2):197-209.
The computable Lipschitz degrees of computably enumerable sets are not dense.Adam R. Day - 2010 - Annals of Pure and Applied Logic 161 (12):1588-1602.
Randomness and the linear degrees of computability.Andrew Em Lewis & George Barmpalias - 2007 - Annals of Pure and Applied Logic 145 (3):252-257.

View all 9 citations / Add more citations

References found in this work

No references found.

Add more references